# SDR YENA201806290930

- Difficulty date: June 29, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 68,335 hours, 24,758 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, SEVERAL CRACKS WERE FOUND AT SUBJECT LOCATION. REFER TO EC A18-517-01. FUSELAGE / CENTER FUSELAGE / CENTER WING BOX / FR 35-36 / LT & RT SIDES / PRESSURE PANEL ATTACHMENT HOLES / CRACK DAMAGE – PERMANENT REPAIR; THIS TIME LIMITED REPAIR HAS BEEN APPROVED VIA REF /3/ RDAS, PENDING DTA WITHIN 6 MONTHS, AND IS CLASSIFIED AS MAJOR (AS A DEVIATION FROM THE REF /5/ EC - WHICH IS A CLASSIFIED AS A MAJOR MODIFICATION).
